# SDR AALA202009289025

- Difficulty date: September 22, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,957 hours, 13,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 0.25 INCH CRACK ON INTERCOSTAL AT STA 540.5 BETWEEN RBL 0-12.  REMOVED AND REPLACED INTERCOSTAL, REF SRM 51-40-02.
